# SDR CALA2025090108315

- Difficulty date: August 9, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 125,951 hours, 19,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOWER LOBE INTERIOR BS 1540 TO 1629,  CDP INSPECTION IT WAS FOUND SIGNS OF CORROSION ON SKIN BETWEEN S38L & S39L LOCATED BETWEEN BS 1540 & 1562.   PERFORMED INTERIM REPAIR IAW EC/RA 5360-01993, REV A   PERFORMED INSPECTION & INTERIM REPAIR WAS ACCOMPLISHED IAW EC/RA 5360-01993, REV A.
